Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ohtokyovogue

Why does my skin look so bad after accutane please help!

Recommended Posts

I was on accutane for 7 months 2nd course. It cleared me up I am not oily but I'm dealing with this and never have before on my cheeks. My derm put me on spironolactone I really hope it helps this is so frusturating... I've only been off accutane for 2 months this sucks !!!! [removed]

[removed]

Oh I'm using tazorac too but I've been using it since off accutane so I'm not sure if that's contributing ahh please help!

The acne is more red and irritated in person. My galaxy s5 camera made them look not as red for whatever reason stupid camera 

Link to comment
Share on other sites

I'm dealing with the same but I'm only 3 weeks post accutane.. I have slot of hyper pigments on and a few new spots. The redness should fade. My deem said it goes within 1&1/2 months

Link to comment
Share on other sites

19 hours ago, Stiffchocolate said:

I'm dealing with the same but I'm only 3 weeks post accutane.. I have slot of hyper pigments on and a few new spots. The redness should fade. My deem said it goes within 1&1/2 months


The first time I was on accutane this never happened .. sorry your going through it too you think we wouldn't break out after such a harsh treatment :( just frusturating my course this time was so bad I feel like I wasted my time 
Link to comment
Share on other sites

1 hour ago, ohtokyovogue said:

The first time I was on accutane this never happened .. sorry your going through it too you think we wouldn't break out after such a harsh treatment :( just frusturating my course this time was so bad I feel like I wasted my time 
What was your cumalative dose? Also Accutane cant cure Acne since its primarily caused by your own immune systems inflammatory response. 
Link to comment
Share on other sites

I reached my target dose I was on 80mg most of my course for 7 months so I'm not really sure by cumulative but I was just trying to follow my derms suggestion of going on it again 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×